Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 80, NWS Tallahassee, FL

June 14, 20234 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Jun 14, 2023, 4:21 PM EDT for 4 counties in Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2023, 4:21 PM EDT (20:21 UTC)
Expired
Jun 14, 2023, 5:00 PM EDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA, Mitchell County, GA

The radar

The Moody AFB radar (KVAX), 124 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:00 PM EDTHAIL 1.75Albany, GAreport of golf ball sized hail in Albany.
Jun 14, 5:00 PM EDTHAIL 32 N Pecan City, GA2-3 inch hail stones falling on the Albany Marine Corps logistic base.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:17 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1769 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

603 
WFUS52 KTAE 142021
TORTAE
GAC007-037-095-205-142100-
/O.NEW.KTAE.TO.W.0080.230614T2021Z-230614T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
421 PM EDT Wed Jun 14 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Dougherty County in southwestern Georgia...
  Northeastern Mitchell County in southwestern Georgia...
  Northeastern Baker County in southwestern Georgia...
  Southeastern Calhoun County in southwestern Georgia...

* Until 500 PM EDT.
    
* At 421 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Leary, or 7 miles east of Morgan, moving east at
  40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  East Albany around 450 PM EDT.
  Putney, Albany and Turner City around 455 PM EDT.
  Marine Corps Logistics Base around 500 PM EDT.

Other locations impacted by this tornadic thunderstorm include Acree,
Radium Springs, Lockett Crossing, Walker, South Albany, Bermuda,
Williamsburg, Southwest Ga Regional A/P, Pecan City and Holt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3157 8400 3156 8398 3155 8398 3155 8400
      3148 8400 3147 8398 3146 8398 3146 8400
      3137 8400 3144 8455 3158 8455 3162 8400
TIME...MOT...LOC 2021Z 269DEG 36KT 3150 8448 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

73-YOUNG
2 follow-up statements
073 
WWUS52 KTAE 142034
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
434 PM EDT Wed Jun 14 2023

GAC037-142044-
/O.CAN.KTAE.TO.W.0080.000000T0000Z-230614T2100Z/
Calhoun GA-
434 PM EDT Wed Jun 14 2023

...THE TORNADO WARNING FOR SOUTHEASTERN CALHOUN COUNTY IN
SOUTHWESTERN GEORGIA IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for south central
and southwestern Georgia.

LAT...LON 3157 8400 3156 8398 3155 8398 3155 8400
      3148 8400 3147 8398 3146 8398 3146 8400
      3137 8400 3145 8441 3156 8442 3162 8400
TIME...MOT...LOC 2034Z 269DEG 36KT 3150 8433 

$$

GAC007-095-205-142100-
/O.CON.KTAE.TO.W.0080.000000T0000Z-230614T2100Z/
Dougherty GA-Mitchell GA-Baker GA-
434 PM EDT Wed Jun 14 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
DOUGHERTY...NORTHEASTERN MITCHELL AND NORTHEASTERN BAKER COUNTIES...
    
At 434 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles east of Leary, or 11 miles southwest of Albany,
moving east at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  East Albany around 450 PM EDT.
  Putney, Albany and Turner City around 455 PM EDT.
  Marine Corps Logistics Base around 500 PM EDT.

Other locations impacted by this tornadic thunderstorm include Acree,
Radium Springs, Lockett Crossing, Walker, South Albany, Williamsburg,
Southwest Ga Regional A/P, Pecan City and Ducker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3157 8400 3156 8398 3155 8398 3155 8400
      3148 8400 3147 8398 3146 8398 3146 8400
      3137 8400 3145 8441 3156 8442 3162 8400
TIME...MOT...LOC 2034Z 269DEG 36KT 3150 8433 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

73-YOUNG
914 
WWUS52 KTAE 142039
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
439 PM EDT Wed Jun 14 2023

GAC007-095-205-142100-
/O.CON.KTAE.TO.W.0080.000000T0000Z-230614T2100Z/
Dougherty GA-Mitchell GA-Baker GA-
439 PM EDT Wed Jun 14 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
DOUGHERTY...NORTHEASTERN MITCHELL AND NORTHEASTERN BAKER COUNTIES...
    
At 439 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Albany, moving east at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  East Albany around 450 PM EDT.
  Putney, Albany and Turner City around 455 PM EDT.
  Marine Corps Logistics Base around 505 PM EDT.

Other locations impacted by this tornadic thunderstorm include Acree,
Radium Springs, Lockett Crossing, Walker, South Albany, Williamsburg,
Southwest Ga Regional A/P and Pecan City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3157 8400 3156 8398 3155 8398 3155 8400
      3148 8400 3147 8398 3146 8398 3146 8400
      3137 8400 3144 8434 3155 8435 3162 8400
TIME...MOT...LOC 2039Z 269DEG 36KT 3150 8426 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

73-YOUNG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 14, 1:49 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 14, 1:49 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
149 PM EDT Wed Jun 14 2023

...New AVIATION...

...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT WITH
WIDESPREAD WIND DAMAGE, LARGE HAIL, AND TORNADOES POSSIBLE...

...FLOOD WATCH IN EFFECT THROUGH FRIDAY...

.NEAR TERM...
(Today and tonight)
Issued at 311 AM EDT Wed Jun 14 2023

A very anomalous pattern remains in place for mid-June with warm
season instability juxtaposed with jet dynamics reminiscent of
the cool season. Today and Tonight, several shortwave disturbances
will ripple through the fast mid-level northwest flow along with
the right entrance region of a 130 kt upper-level jet over the
Mid-Atlantic, providing large scale ascent. The environment will
be characterized by SB CAPE over 3k J/Kg and Bulk Shear (0-6 km)
up to 50 kts. An Elevated Mixed Layer (EML) will also advect into
the region, with mid-level lapse rates increasing to around 8C/km.
A modest cap at the base of this layer will be easily broken by
the aforementioned large scale ascent, while convective temps in
the mid-80s will be readily attained. Overall, the environment is
very potent, and the SPC Moderate Risk of severe thunderstorms
(Level 4 of 5) is well placed across northwest portions of our
area, with remainder in at least a Slight Risk (Level 2 of 5).

Multiple rounds of severe weather are possible, as early as late
this morning and continuing through the overnight hours tonight,
with all hazards possible. CAMs generally show two distinct MCS's:
the first this morning into this afternoon and the second this
evening into the overnight hours. Storm motions are generally
eastward around 35 kts, but QLCS bowing segments could be much
faster. Storms will easily produce damaging winds given the drier
air aloft and strong wind field. The EML and ample CAPE will be
conducive to large hail, especially with any rotating updrafts,
given some veering winds in the lower 3km of the atmosphere. The
potential for large hail is greatest over Southeast Alabama and
Southwest Georgia, and model soundings continue to show high SHIP
values in support of this threat. In terms of tornado potential,
will have to watch any discrete supercells where winds are locally
backed and any any eastward bowing segments that better align with
the Bulk Shear Vector (0-3km). A strong tornado or two is possible.

As mentioned, the environment is very potent, especially for mid-
June when we are not accustomed to the potential for widespread
severe thunderstorms. In particular, higher end severe weather is
possible, including wind gusts to 80 mph, very large hail, and a
strong tornado or two. Factor the potential for severe weather
into your plans for today and tonight, especially for any outdoor
events, and have a plan in place if severe weather threatens. Have
multiple ways to receive warnings (NOAA Weather Radio, Wireless
Emergency Alerts enabled on your cell phone, etc). Since the
threat will also go into the overnight hours, when severe weather
is especially dangerous, make sure any warning alerts will wake
you from a sound sleep.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 311 AM EDT Wed Jun 14 2023

The active weather pattern will continue throughout the short term
period with multiple additional rounds of showers and
thunderstorms expected to push across the region. While severe
weather remains possible, the overall threat seems lower than the
Wednesday/Wednesday night threat. Primary hazards include damaging
winds, hail, a few tornadoes, and heavy rainfall. As such, SPC has
much of the area in a Slight Risk (level 2 of 5) for severe
weather on Thursday and Thursday night. Flash flooding remains a
concern through Thursday and Friday as well, with additional heavy
rain expected on top of already saturated soils. For the heavy
rainfall threat, WPC has placed much of the area in a Slight Risk
(level 2 of 4) for excessive rainfall. Additionally, a Flood Watch
is in effect through Friday. Widespread rainfall totals of 3 to 6
inches will be possible through the short term, with isolated
higher amounts expected.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 311 AM EDT Wed Jun 14 2023

Active weather remains possible over the weekend as a series of
shortwaves continue to push eastward across the region. While
showers and thunderstorms will remain in the forecast for the
whole long term period, a shift in jet positioning (finally) will
help return us to a more typical summer time setup. While a few
stronger storms will still be possible, widespread severe weather
is not expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 146 PM EDT Wed Jun 14 2023

VFR to MVFR conditions are expected through most of the TAF
period, thunderstorms will be ongoing for nearly the entire TAF
period and are expected to impact most if not all terminals.
Brief MVFR to IFR conditions are possible within thunderstorms.
Conditions may begin to improve by tomorrow afternoon.

&&

.MARINE...
Issued at 311 AM EDT Wed Jun 14 2023

Stormy weather is likely the next few days with multiple rounds
of showers and thunderstorms moving near or across the waters.
Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally southwest
winds are expected with periods of cautionary conditions around
midweek.

&&

.FIRE WEATHER...
Issued at 311 AM EDT Wed Jun 14 2023

An unseasonably wet pattern will remain in place this week with the
potential for severe weather. Elevated transport winds will continue
to contribute to pockets of high dispersion over parts of Southeast
Alabama, Southwest Georgia, and the Florida Big Bend and Panhandle
over the next few days.

&&

.HYDROLOGY...
Issued at 341 PM EDT Tue Jun 13 2023

Periods of heavy rainfall will be possible through the upcoming
week, with the greatest threat over the next several days.
Widespread rainfall totals of around 4 to 8 inches are forecast
across portions of SE Alabama and SW Georgia with isolated higher
amounts also possible. These higher amounts in particular may lead
to flash flooding across the region. A Flood Watch is in effect
for Southeast Alabama, Southwest Georgia, and portions of the
Florida Panhandle through Friday.

This heavy rainfall will likely lead to rises on area rivers over
the next week and perhaps beyond, perhaps leading to some points
reaching action stage. Currently, our rivers remain well below flood
stage at this point with many locations actually near or in low
stage. Therefore, although rises are likely we have quite a ways to
go before river flooding becomes a problem. However, if some of
the more extreme higher rainfall totals become realized, rises to
action stage and perhaps minor flood stage may be possible over
the next couple of days with further rises possible later on.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  89  72  90 /  50  80  60  70
Panama City   76  87  75  87 /  50  70  60  60
Dothan        69  88  70  88 /  70  90  60  60
Albany        69  87  68  89 /  80  90  60  50
Valdosta      71  89  70  89 /  80  80  70  60
Cross City    74  88  73  89 /  60  70  60  60
Apalachicola  77  86  75  86 /  40  60  60  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.

     High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     FLZ108-112-114.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Oliver
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...Merrifield

In the hours before

Local storm report, Jun 14, 2:17 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
217 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Hail             Blakely                 31.38N 84.94W
06/14/2023  E1.75 inch       Early              GA   Public

            Hail estimated around golf ball size in
            Blakely.

&&
Local storm report, Jun 14, 2:57 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
257 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tornado          3 N Elmodel Wma         31.39N 84.48W
06/14/2023                   Baker              GA   Trained Spotter

            Spotter reported tornado at this location.

&&
Local storm report, Jun 14, 3:47 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
347 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tornado          1 SSW Worth             31.74N 83.68W
06/14/2023                   Turner             GA   Trained Spotter

            Spotter reported a tornado west of Highway
            41 and north of Ashburn.

&&
Local storm report, Jun 14, 3:53 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
353 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     Hail             1 SE Crossroads         31.82N 84.98W
06/14/2023  E1.00 inch       Quitman            GA   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 14, 4:00 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
400 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Hail             2 SE Springvale         31.81N 84.86W
06/14/2023  E1.00 inch       Randolph           GA   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 14, 4:01 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
401 PM EDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Hail             Blakely                 31.38N 84.93W
06/14/2023  E2.50 inch       Early              GA   Public

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:37 AM EDTFlood WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more64 hr
Jun 14, 8:44 AM EDTSpecial Weather StatementTAEBen Hill, Irwin46 min
Jun 14, 10:49 AM EDTSpecial Weather StatementTAEClay26 min
Jun 14, 11:27 AM EDTSpecial Weather StatementTAEBen Hill, Irwin33 min
Jun 14, 11:38 AM EDTTornado WarningTAEClay52 min
Jun 14, 11:47 AM EDTTornado Warning Tornado observedTAEQuitman, Randolph9 min
Jun 14, 12:40 PM EDTSpecial Weather StatementTAEQuitman50 min
Jun 14, 12:42 PM EDTTornado WarningTAERandolph48 min
Jun 14, 1:05 PM EDTTornado WarningTAEClay, Early25 min
Jun 14, 1:09 PM EDTSevere Thunderstorm WarningTAEClay36 min
Jun 14, 1:15 PM EDTTornado WarningTAEQuitman, Randolph25 min
Jun 14, 1:17 PM EDTTornado WarningTAEEarly43 min
Jun 14, 1:25 PM EDTTornado WarningTAECalhoun, Clay, Early50 min
Jun 14, 1:46 PM EDTSevere Thunderstorm WarningTAELee, Randolph, Terrell44 min
Jun 14, 1:57 PM EDTTornado WarningTAEEarly48 min
Jun 14, 2:07 PM EDTTornado WarningTAEBaker, Calhoun, Dougherty38 min
Jun 14, 2:34 PM EDTTornado Warning Tornado observedConsiderable damage threatTAEBaker, Calhoun, Dougherty, Early41 min
Jun 14, 2:35 PM EDTAreal Flood AdvisoryTAELee, Randolph, Terrell115 min
Jun 14, 2:59 PM EDTTornado WarningTAEDougherty, Lee, Turner, Worth46 min
Jun 14, 3:03 PM EDTTornado Warning Tornado observedTAEBaker, Dougherty, Mitchell42 min
Jun 14, 3:04 PM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes41 min
Jun 14, 3:35 PM EDTTornado WarningTAEBen Hill, Irwin, Turner, Worth40 min
Jun 14, 3:37 PM EDTTornado WarningTAEDougherty, Worth38 min
Jun 14, 3:43 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell47 min
Jun 14, 3:53 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell67 min
Jun 14, 4:11 PM EDTTornado WarningTAEBen Hill, Irwin, Turner49 min
Jun 14, 4:12 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth63 min
Jun 14, 4:14 PM EDTFlash Flood WarningTAEQuitman, Randolph, Terrell6 hr
Jun 14, 4:23 PM EDTFlash Flood WarningTAELee6 hr
Jun 14, 4:27 PM EDTSevere Thunderstorm WarningTAELee, Quitman, Randolph, Terrell48 min
Jun 14, 4:42 PM EDTTornado WarningTAEIrwin35 min
Jun 14, 4:49 PM EDTFlash Flood WarningTAEDougherty6 hr
Jun 14, 4:56 PM EDTTornado WarningTAEDougherty, Mitchell, Turner, Worth49 min
Jun 14, 5:10 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Quitman, Randolph80 min
Jun 14, 5:13 PM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell77 min
Jun 14, 5:29 PM EDTFlash Flood WarningTAEWorth6 hr
Jun 14, 5:32 PM EDTTornado WarningTAEBerrien, Colquitt, Cook, Tift, Worth43 min
Jun 14, 5:36 PM EDTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth39 min
Jun 14, 5:43 PM EDTSevere Thunderstorm WarningTAELee, Terrell62 min
Jun 14, 5:55 PM EDTFlash Flood Warning Considerable damage threatTAEDougherty4 hr
Jun 14, 6:10 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Lanier, Tift80 min
Jun 14, 6:10 PM EDTTornado WarningTAEBerrien50 min
Jun 14, 6:21 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Mitchell and 2 more69 min
Jun 14, 7:02 PM EDTSevere Thunderstorm WarningTAEBaker, Brooks, Colquitt, Cook, Decatur, Early and 5 more88 min
Jun 14, 7:21 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Lanier, Lowndes84 min
Jun 14, 7:34 PM EDTSevere Thunderstorm Warning Considerable damage threatTAECalhoun, Clay, Early, Miller, Randolph71 min
Jun 14, 7:42 PM EDTSevere Thunderstorm Warning Destructive damage threatTAEEarly, Miller, Seminole33 min

Nearby

Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.